Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Nowhere dense $ P$-subsets of $ \omega$

Author: Winfried Just
Journal: Proc. Amer. Math. Soc. 106 (1989), 1145-1146
MSC: Primary 54D40; Secondary 03E35
MathSciNet review: 976360
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: It is relatively consistent with ZFC that no nowhere dense $ P$-subset of $ \omega * $ is homeomorphic to the space $ {\omega ^ * }$ itself.

References [Enhancements On Off] (What's this?)

  • [J] W. Just, A modification of Shelah's oracle-c.c. with applications, Preprint, University of Toronto, 1988.
  • [vM] J. van Mill, An introduction to $ \beta \omega $, in: Handbook of Set-Theoretical Topology, (K. Kunen & J. E. Vaughan eds.), North Holland, 1984, 503-567. MR 776630 (86f:54027)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54D40, 03E35

Retrieve articles in all journals with MSC: 54D40, 03E35

Additional Information

Keywords: Čech-Stone compactification, $ \beta \omega $, embeddings of Boolean algebras
Article copyright: © Copyright 1989 American Mathematical Society

American Mathematical Society